Far Eastern Mathematical Journal

To content of the issue


Solvability of nonlinear heat equation in class of unbounded functions with degeneration of coefficient near derivative with respect to time


E. G. Agapova

2007, issue 1-2, Ñ. 3–16


Abstract
In this paper, we consider quasilinear parabolic equations which degenerate on a solution due to a multiplier of the derivative with respect to time. In the many-dimensional case, we prove the existence of a solution of a general boundary-value problem from a class of unbounded functions. Restrictions to nonlinearity of the multiplier of the derivative with respect to time are different from ones considered before by other authors.

Keywords:
nonlinear heat equation, quasilinear parabolic equations, unbounded functions, degenerate on a solution, a general boundary-value problem, class of unbounded functions, nonlinearity of the multiplier of the derivative with respect to time

Download the article (PDF-file)

References

[1] E. G. Agapova, A. G. Podgaev, “Issledovanie razreshimosti e'volyucionnogo vyrozhdayushhegosya uravneniya s neodnorodnoj nelinejnost'yu metodom kompaktnosti”, Differenc. Uravneniya, 35:6 (1999), 772–779.
[2] P. A. Raviart, “Sur la resolution de certaines equations paraboliques non lineares”, J. Funct. Anal., 5 (1970), 299–328.
[3] O. V. Gorevchuk, “Kraevaya zadacha dlya odnogo klassa nelinejnyx vyrozhdayushhixsya parabolicheskix uravnenij”, Sib. mat. zhurn., 38:6 (1997), 1222–1239.
[4] A. V. Ivanov, “Kvazilinejnye parabolicheskie uravneniya, dopuskayushhie dvojnoe vyrozhdenie”, Algebra i analiz, 4:6 (1992), 114–130.
[5] A. S. Kalashnikov, “Nekotorye voprosy kachestvennoj teorii nelinejnyx vyrozhdayushhixsya parabolicheskix uravnenij vtorogo poryadka”, UMN, 42:2 (1987), 135–176.
[6] G. I. Laptev, “Slabye resheniya kvazilinejnyx parabolicheskix uravnenij vtorogo poryadka s dvojnoj nelinejnost'yu”, Mat. sb., 188:9 (1997), 83–112.
[7] R. Suzuki, “Boundedness of global solutions of one dimensional quasilinear degenerate parabolic equations”, J. Math. Soc. Jap., 50:1 (1998), 119–138.
[8] A. G. Podgaev, “O granichnyx zadachax dlya nekotoryx kvazilinejnyx parabolicheskix uravnenij s neklassicheskimi vyrozhdeniyami”, Sib. mat. zhurn., 28:2 (1987), 129–139.
[9] J. Carrillo, “Entropy solutions for nonlinear degenerate problems”, Arch. Rational Mech. Anal., 147 (1999), 269–361.
[10] A. V. Ivanov, P. Z. Mkrtchyan, V. Yaeger, “Sushhestvovanie i edinstvennost' regulyarnogo resheniya pervoj nachal'no-kraevoj zadachi dlya nekotorogo klassa dvazhdy nelinejnyx parabolicheskix uravnenij”, Zap. nauch. seminarov POMI, 213, 1994, 48–65.
[11] J.-B. Betbeder, “Etude d,une equation non lineaire d,evolution de type divergentiel”, Commun. Part. Differ. Equat., 19:7–8 (1994), 1019–1035.
[12] D. Eidus, “The Cauchy problem for the non-linear filtration equation in an inhomogeneous medium”, J. diff. eq., 84 (1990), 309–318.
[13] H. Kazuya, Y. Takaaki, “An ill-posed estimate of positive solutions of a degenerate nonlinear parabolic equation”, Tokyo J. Math., 19:2 (1996), 331–352.
[14] P. Urruty, “Sur une equation autonome d'evolution doublement non lineaire et degeneree”, C. r. Acad. sci. ser. 1, 322:8 (1996), 741–744.
[15] S. N. Glazatov, “O nekotoryx zadachax dlya dvazhdy nelinejnyx parabolicheskix uravnenij i uravnenij peremennogo tipa”, Matematicheskie trudy, 3:2 (2000), 71–110.
[16] O. A. Ladyzhenskaya, V. A. Solonnikova, N. N. Ural'ceva, Linejnye i kvazilinejnye uravneniya parabolicheskogo tipa, Nauka, M., 1967, 736 s.
[17] A. G. Podgaev, “Kompaktnost' nekotoryx nelinejnyx mnozhestv”, Dokl. AN SSSR, 285:5 (1985), 1064–1066.
[18] Y. Y. Li, M. Zhu, “Sharp Sobolev inequalities involving boundary terms”, Geometric and functional analysis, 8 (1998), 59–87.
[19] D. Gilbarg, N. Trudinger, E'llipticheskie differencial'nye uravneniya s chastnymi proizvodnymi vtorogo poryadka, Nauka, M., 1989, 464 s.
[20] A. N. Kolmogorov, S. V. Fomin, E'lementy teorii funkcij i funkcional'nogo analiza, M., 1981, 624 s.
[21] Zh.-L. Lions, Nekotorye metody resheniya nelinejnyx kraevyx zadach, Mir, M., 1972, 588 s.

To content of the issue